| Model Number |
24674 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/11/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.
Event or Problem Description
It was reported that balloon rupture occurred.A 12.0 x 60, 75cm mustang balloon catheter was advanced into the vena cava for dilation.The balloon was inflated twice; however, the pressure did not increase.The balloon was taken out and was checked outside the patient's body.There was a leak in the balloon.The balloon was replaced with another of same device and the procedure was completed.There were no patient complications reported and the patient was stable.
Event or Problem Description
Additional Manufacturer Narrative
A mustang balloon catheter was returned for analysis.A visual examination identified that the balloon was not folded which indicates that the balloon was subjected to positive pressure.The returned device was attached to an encore inflation unit.Positive pressure was applied when liquid was observed to be leaking from a balloon pinhole located approximately 12mm proximal from the proximal markerband.A visual and microscopic examination of the markerbands identified no issues which may potentially have contributed to the complaint incident.A visual and tactile examination identified no kinks or damage to the shaft or to the tip which may have potentially contributed to the complaint incident.A2.Age at time of event: 18 years or older.